# SDR R61A2025112000513

- Difficulty date: November 1, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N427YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000402
- Aircraft time: 28,702 hours, 19,696 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17085163001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 28R AT FR88. REMOVED AND REPLACED STRINGER 28R FILLER SECTION FR 83-90 IAW ETD2025-170-931504REV A.
